| Model Number |
ZXR00 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 13.0 diopter intraocular lens (iol) was implanted in the patient's right eye (od) on (b)(6) 2018.It was later explanted on (b)(6) 2018 due to mechanical failure.Incision was enlarged, and suture was not used.Reportedly, the patient is doing good.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on 9/26/2018.Device returned to manufacturer: yes.Device evaluation: visual inspection of the returned sample shows the lens is contaminated, dust particles are present.The lens is damaged and scratches can be seen on the posterior side of the optic body, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Based on the visual evaluation of the returned unit it could not be determined that the cause of the issue reported is related to the manufacturing process.A product quality deficiency could not be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.